MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM REINFORCED YOKE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM REINFORCED YOKE; PROSTHESIS, KNEE
Catalog Number 150493
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: oss poly tibial bushing: catalog#150476, lot#173200.Oss poly lock pin: catalog#150478, lot#470220.Oss rs axle: catalog#161035, lot#258450.Oss rs poly fem bushings set/2: catalog#161034, lot#267650.Oss strt collared stem 11x 150: catalog#150485, lot#311760r.Oss 9cm prox tib mod cocr: catalog#cp113462, lot#006100.Oss rs 3cm resurfacing lt: catalog#151802, lot#163180.Oss cemented im stem 11mmx90mm: catalog#150360, lot#522010.Oss tibial poly bearing 16mm: catalog#150412, lot#859080.The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic salvage knee procedure.Approximately four (4) years post-implantation, the wings of the yoke component fractured and the patient underwent revision surgery.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual inspection of the returned device exhibits signs of use (scratches) and confirms that the device has fractured.Not all fractured pieces were returned.Fractured analysis of the returned device states optical images of the device fracture surface showed ratchet marks and faint beach marks artifacts in opposite directions that suggests a fatigue mode failure.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM REINFORCED YOKE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21658056
Report Number0001825034-2025-00769
Device Sequence Number8272443
Product Code KRO
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)301203(10)068030
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150493
Device Lot Number068030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale